# SDR IPXA2017021614078

- Difficulty date: February 15, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 62,389 hours, 10,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE SNAPPED ON L1 DOOR.    INSPECTION FOUND ONLY LOWER AFT CABLE BROKEN. R & R LOWER AFT CABLE IAW AMM 52-11-03. OPS CHECKED GOOD.
